| Model Number |
1012534-60 |
| Medical Device Problem Codes |
Malposition of Device (2616); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.It is possible that interaction with the 80% stenosed lesion and/or the device was bent in the anatomy preventing the shaft lumens from moving freely resulting in the reported thumbwheel difficulties; however this cannot be confirmed.The investigation determined a conclusive cause for the reported physical resistance/sticking-thumbwheel cannot be determined.Manipulation of the compromised device and/or interaction with the 80% stenosed lesion likely resulted in the reported malposition of device (stent jumped when deployed).There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat an 80% stenosed lesion in the left common iliac artery.The 6.0x60mm abs pro self-expanding stent system (sess) was advanced to the target lesion and resistance was noted with the advancing the thumbwheel during deployment while retracting the sheath.The stent flowered; however, the stent jumped when deployed.The stent deployed partially in the target lesion and partially in healthy tissue.Another absolute pro stent was deployed to cover the additional area of the lesion that was not covered by the initially deployed stent.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.